Ido, Augustin and Melançon, Guy - Lyndon factorization of the Thue-Morse word and its relatives

dmtcs:233 - Discrete Mathematics & Theoretical Computer Science, January 1, 1997, Vol. 1
Lyndon factorization of the Thue-Morse word and its relatives

Authors: Ido, Augustin and Melançon, Guy

We compute the Lyndon factorization of the Thue-Morse word. We also compute the Lyndon factorization of two related sequences involving morphisms that give rise to new presentations of these sequences.


Source : oai:HAL:hal-00955689v1
Volume: Vol. 1
Published on: January 1, 1997
Submitted on: March 26, 2015
Keywords: morphisms,Lyndon factorization,Thue-Morse word,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 100 times.
This article's PDF has been downloaded 58 times.